Palmar Plantar Syndrome During Breast Cancer
( 00:53 )
+ ADD TO MY LIST
- REMOVE FROM MY LIST
+ ADD TO MY LIST
- REMOVE FROM MY LIST

0 views this week

VIDEO DESCRIPTION:

Palmar Plantar Erythrodysesthesia, also known as “hand-foot syndrome” often occurs in patients undergoing chemotherapy. In this short video interview, a breast cancer patient discusses the condition and the drug that caused it.

+ ADD TO MY LIST
- REMOVE FROM MY LIST
+ ADD TO MY LIST
- REMOVE FROM MY LIST
Add to My List Remove from My List

Added to My List

Removed from My List

Did you know?
By signing up, you can access your watch list and history across your other devices including mobile, tablet and Connected TV.
You can

It only takes a few seconds!

Did you know?
By signing up, you can access your watch list and history across your other devices including mobile, tablet and Connected TV.
You can

It only takes a few seconds!